# SDR 97ZZZX4082

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Speed Sensor
- Part number: 3038224
- Condition: Intermittent
- Location: Comp Turb
- Part time: 1,428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR TURBINE SPEED SENSOR INSTALLATION UNIT OPERATES INTERMITTENTLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM. PART TOTAL CYCLES:  5,567.6.
